MAUDE Adverse Event Report: COLOPLAST A/S FREEDOM S-C TIE TAPERTIP CH14; CATHETER

COLOPLAST A/S FREEDOM S-C TIE TAPERTIP CH14; CATHETER
Model Number 5046801400
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.In addition, a recheck of the product documentation for this lot number did not reveal any norm deviation that could be related to the complaint.
 
Event or Problem Description
According to the available information, the patient complaint regarding item# 614 - lot# 5607497 and 5865261.The patient stated that the catheters are causing him to bleed.The patient stated that hospitalization was required.The catheters may have been nicking a blood vessel in the prostate.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the evaluation of the returned device.A capa was initiated to follow this case.370 samples were received and inspected.No anomalies were noted and no additional complaints were filed on lot number 5865261.The product documentation for this lot number did not reveal any norm deviation that could be related to the complaint.

Brand Name
FREEDOM S-C TIE TAPERTIP CH14
Common Device Name
CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7285652
Report Number3005945907-2018-00002
Device Sequence Number1210558
Product Code KOD
UDI-Device Identifier05708932999441
UDI-Public05708932999441
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5046801400
Device Catalogue Number5046801400
Device Lot Number5865261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer03/19/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;